Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2015, 8:46 AM MDT for Converse County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 8:46 AM MDT (14:46 UTC)
- Expired
- Jun 25, 2015, 9:30 AM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 211 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:18 AM MDT | HAIL 1 | 17 Ne Douglas, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 2.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS55 KCYS 251446
SVRCYS
WYC009-251530-
/O.NEW.KCYS.SV.W.0113.150625T1446Z-150625T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
846 AM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 930 AM MDT
* AT 845 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF BILL...OR 22 MILES NORTH OF DOUGLAS...MOVING SOUTHEAST
AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL CONVERSE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4306 10549 4317 10538 4300 10491 4277 10527
TIME...MOT...LOC 1445Z 309DEG 26KT 4308 10535
HAIL...1.75IN
WIND...60MPH
$$
CLAYCOMB2 follow-up statements
730
WWUS55 KCYS 251505
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 AM MDT THU JUN 25 2015
WYC009-251530-
/O.CON.KCYS.SV.W.0113.000000T0000Z-150625T1530Z/
CONVERSE WY-
905 AM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM MDT
FOR EAST CENTRAL CONVERSE COUNTY...
AT 905 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
MANNING RANCH...OR 19 MILES NORTHEAST OF DOUGLAS...MOVING SOUTHEAST
AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL CONVERSE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4299 10528 4306 10519 4300 10491 4277 10527
TIME...MOT...LOC 1505Z 309DEG 26KT 4299 10519
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB093
WWUS55 KCYS 251531
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
931 AM MDT THU JUN 25 2015
WYC009-251540-
/O.EXP.KCYS.SV.W.0113.000000T0000Z-150625T1530Z/
CONVERSE WY-
931 AM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE
THUNDERSTORM WARNING IS IN EFFECT FOR EXTREME SOUTHEASTERN CONVERSE
COUNTY AND SOUTHWESTERN NIOBRARA COUNTY THROUGH 10 AM THIS MORNING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4299 10528 4306 10519 4300 10491 4277 10527
TIME...MOT...LOC 1528Z 309DEG 26KT 4299 10519
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:55 AM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 25, 3:55 AM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 355 AM MDT THU JUN 25 2015 .SHORT TERM...(TODAY THROUGH SATURDAY NIGHT) ISSUED AT 330 AM MDT THU JUN 25 2015 QUITE A LIGHTNING SHOW ACCORDING TO OUR INFRARED SATELLITE LOOPS OVERLAID WITH THE LIGHTNING STRIKES OVER NORTHERN CONVERSE AND NORTHERN NIOBRARA COUNTIES. ISOLATED STRONG TO SEVERE STORMS STILL ONGOING AT 330 AM MDT OVER AFOREMENTIONED COUNTIES...THOUGH FORTUNATELY...THEY ARE OVER SPARSELY POPULATED TERRITORY. BASED ON NARROWING TEMPERATURE AND DEWPOINT SPREADS...WILL SEE PATCHY FOG THROUGH DAWN OR SHORTLY THEREAFTER ALONG AND EAST OF INTERSTATE 25. MAIN CHALLENGE AGAIN TODAY WILL BE AREAL COVERAGE OF THUNDERSTORMS AND THEIR STRENGTH. THANK YOU TO THE STORM PREDICTION CENTER FOR THEIR CHAT COORDINATIONS SUGGESTING AN UPGRADE TO ENHANCED RISK FROM THE CURRENT SLIGHT RISK THIS AFTERNOON AND EVENING EAST OF A DOUGLAS TO LARAMIE LINE. WITH SHORTWAVE TROUGH ALOFT MOVING SOUTHEAST ACROSS OUR COUNTIES NEAR OR SLIGHTLY AFTER MIDDAY...WE EXPECT SCATTERED THUNDERSTORMS TO ERUPT THIS AFTERNOON IN THE BUOYANT AIRMASS ALONG AND EAST OF INTERSTATE 25 ALONG THE INSTABILITY AXIS AND LOW AND MID LEVEL THETA- E RIDGE AXIS...AND AS MENTIONED BY THE STORM PREDICTION CENTER...A SEVERE MESOSCALE CONVECTIVE SYSTEM...MCS...MAY DEVELOP AND PROPAGATE SOUTHEASTWARD ACROSS PORTIONS OF OUR PLAINS COUNTIES IN THE LATE AFTERNOON AND EVENING. WITH PROGGED CAPES OF 2000-3000 J/KG AND 0-6 KM BULK SHEAR VALUES OF 35 TO 50 KNOTS...ISOLATED TO WIDELY SCATTERED SEVERE STORMS LOOK LIKELY...ESPECIALLY WITH BRISK MID LEVEL WINDS AND DECENT WIND SHEAR. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. TONIGHT...WITH PASSING SHORTWAVE TROUGH ALOFT AND DECREASING LOW AND MID LEVEL MOISTURE WITH DRYING IN THE WAKE OF THE SHORTWAVE...WILL SEE CLOUDS AND SHOWERS AND THUNDERSTORMS ENDING FROM NORTHWEST TO SOUTHEAST. FRIDAY...LOW LEVEL NEGATIVE THETA-E ADVECTION WILL ADVECT IN A DRIER AND MORE STABLE AIRMASS IN THE AFTERNOON...THUS ONLY SOME ISOLATED THUNDERSTORMS POSSIBLE ACROSS OUR SOUTHERN LARAMIE RANGE NEAR THE COLORADO STATE LINE...DRY ELSEWHERE. FRIDAY NIGHT/SATURDAY/SATURDAY NIGHT...MOSTLY DRY AND PLEASANT START TO THE WEEKEND WITH OUR COUNTIES ON THE EASTERN EDGE OF THE GREAT BASIN RIDGE ALOFT. LOOKS LIKE LOW AND MID LEVEL MOISTURE WILL BE TOO SCANT FOR ANYTHING OTHER THAN ISOLATED LATE DAY THUNDERSTORMS OVER OUR SNOWY AND SIERRA MADRE RANGES. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 330 AM MDT THU JUN 25 2015 LARGE UPPER HIGH WILL RESIDE OVER THE WESTERN CONUS SUNDAY AND MONDAY WITH A NNW UPPER FLOW OVER THE CWA PROVIDING WARM AND MAINLY DRY CONDITIONS WITH JUST A BIT OF CONVECTION POSSIBLE MAINLY OVER THE FAR SRN MTNS. A SHORTWAVE WILL MOVE ONSHORE OVER THE PACIFIC NW LATE MONDAY AND TRAVERSE THE TOP OF THE UPPER HIGH MONDAY NIGHT INTO TUESDAY BEFORE TURNING SE OVER THE HIGH PLAINS. THIS SHOULD BRING SOME INCREASE IN CONVECTIVE ACTIVITY TO THE CWA LATE TUESDAY. SIMILAR PATTERN EXPECTED FOR WEDS WITH ANOTHER RIPPLE IN THE FLOW DROPPING SOUTHEAST ACROSS THE REGION ALONG WITH A MODEST COOL FRONT. TEMPS QUITE WARM MONDAY AND TUESDAY BEFORE LOWERING TO NEAR SEASONAL AVERAGES FOR WEDS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 330 AM MDT THU JUN 25 2015 SOME PATCHY MVFR CIGS POSSIBLE THIS MORNING MAINLY OVER THE PANHANDLE WITH SOME SHOWERS AND A FEW STORMS AFFECTING THE KCDR AREA EARLY THIS MORNING. SCTD TSTRMS DEVELOPING AGAIN THIS AFTERNOON OVER AND NEAR THE SE WY MTNS AND MOVING OVER THE PLAINS THROUGH THIS EVENING WITH ASSOCIATED MVFR/IFR VSBYS FOR SHORT PERIODS. && .FIRE WEATHER... ISSUED AT 330 AM MDT THU JUN 25 2015 MINIMAL CONCERNS THE NEXT FEW DAYS BASED ON PROJECTED HUMIDITIES AND WINDS REMAINING INSIDE CRITICAL THRESHOLDS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WYZ102. NE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NEZ002-095. && SHORT TERM...RUBIN LONG TERM...RE AVIATION...RE FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 25, 6:38 AM MDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 638 AM MDT THU JUN 25 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 261030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 638 AM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM THIS AFTERNOON AND PROGRESS GENERALLY EAST OR SOUTHEAST THROUGH THIS EVENING. SOME STORMS MAY BE COME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS ESPECIALLY IN THE SOUTHERN PANHANDLE. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. WYZ105-110-114-115-261030- SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE- LARAMIE VALLEY- 638 AM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ104-109-111>113-261030- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN- 638 AM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 25, 2:47 AM MDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
247 AM MDT THU JUN 25 2015
WYZ101-250930-
CONVERSE COUNTY LOWER ELEVATIONS WY-
247 AM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONVERSE COUNTY
UNTIL 330 AM MDT...
AT 247 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF PINE TREE JUNCTION...OR 23 MILES SOUTH OF
WRIGHT...MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CONVERSE COUNTY.
LAT...LON 4328 10521 4305 10545 4348 10581 4349 10579
4350 10575 4350 10557
TIME...MOT...LOC 0847Z 312DEG 27KT 4342 10563
RUBINSpecial weather statement, Jun 25, 3:35 AM MDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 335 AM MDT THU JUN 25 2015 WYZ101-102-251015- CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY- 335 AM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND EASTERN CONVERSE COUNTIES UNTIL 415 AM MDT... AT 335 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF DULL CENTER...OR 40 MILES NORTHWEST OF LUSK...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LANCE CREEK AROUND 415 AM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4329 10508 4340 10487 4326 10447 4301 10482 TIME...MOT...LOC 0935Z 309DEG 16KT 4326 10489 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:32 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Jun 24, 7:11 PM MDT | Special Weather Statement | CYS | Converse | 34 min |
| Jun 24, 8:14 PM MDT | Special Weather Statement | CYS | Platte | 46 min |
| Jun 24, 10:06 PM MDT | Special Weather Statement | CYS | Goshen | 24 min |
| Jun 24, 10:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 27 min |
| Jun 25, 1:27 AM MDT | Special Weather Statement | CYS | Converse | 63 min |
| Jun 25, 2:12 AM MDT | Special Weather Statement | CYS | Converse | 48 min |
| Jun 25, 2:27 AM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 63 min |
| Jun 25, 2:47 AM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Jun 25, 3:35 AM MDT | Special Weather Statement | CYS | Niobrara | 40 min |
| Jun 25, 7:42 AM MDT | Severe Thunderstorm Warning | CYS | Converse | 33 min |
| Jun 25, 8:08 AM MDT | Severe Thunderstorm Warning | CYS | Converse | 52 min |
| Jun 25, 9:23 AM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 37 min |
| Jun 25, 9:58 AM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 47 min |
| Jun 25, 10:36 AM MDT | Tornado Warning | CYS | Goshen, Niobrara | 24 min |
| Jun 25, 2:02 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jun 25, 2:31 PM MDT | Special Weather Statement | CYS | Laramie | 29 min |
| Jun 25, 2:33 PM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Jun 25, 2:57 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
| Jun 25, 3:01 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 25, 3:29 PM MDT | Special Weather Statement | CYS | Platte | 46 min |
| Jun 25, 4:07 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 38 min |
| Jun 25, 4:23 PM MDT | Special Weather Statement | CYS | Goshen | 52 min |
| Jun 25, 4:46 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 25, 4:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 24 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.